# SDR YENA200587

- Difficulty date: December 12, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 13,752 hours, 4,918 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: D235895201
- Part serial: B1234
- Condition: Cracked
- Location: Nose Gear
- Part time: 13,752 hours, 4,918 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEPARTED LGA, UPON GEAR RETRACTION ECAM GEAR UNSAFE.  LANDING GEAR DOOR OPEN, FOLLOWED ECAM ACTIONS & REFERRED FCOM.  CYCLED LANDING GEAR.  GEAR RETRACTED NORMAL, ALL INDICATIONS NORMAL.  PERFORMED INFO NOTICE 2005-TO46RA (LANDING GEAR) EO 3205121.  ACCOMPLISHED NLG SHOCK ABSORBER CHARGE PRESSURE CHECK AND NOSE GEAR UPPER SUPPORT (BACK PLATE) INSPECTION.  FINDINGS ON NOSE GEAR BORO REF (EO A3205121 REV F REVEALED LUG CRACKED AND SEPARATED ON AFT SIDE OF GEAR.  REMOVED AND REPLACED NOSE LANDING GEAR, PERFORMED OPS CHECK OF NOSE RETRACTION, MANUAL GEAR EXTENSION, LEAK CHECK AND STEERING TEST REF AMM 32-21-11-04, 32-31-00-720-003, 32-30-00-720-001, 32-51-00720-003 TEST OK.
